# SDR ASAA2022110440660

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,668 hours, 17,283 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 13948
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 35,176 hours, 10,191 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 ON GRD START N2 IS VERY SLOW TO SPOOL UP WHILE ON STARTER PRESSURE. ON LIGHT OFF SPOOLS UP NORMALLY. GROUNDED - YES. REMOVED AND REPLACED #2 ENG START VALVE REF B737-800 AMM 80-11-03.
